Alert archive / Ohio / Snow Squall Warnings in 2025

Snow Squall Warning 3, NWS Cleveland, OH

December 29, 2025Cuyahoga County, Lorain County, Summit County, Ohio

NWS Cleveland, OH issued this snow squall warning at Dec 29, 2025, 2:44 PM EST for Cuyahoga County, Lorain County, Summit County, Ohio. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 29, 2025, 2:44 PM EST (19:44 UTC)
Expired
Dec 29, 2025, 3:30 PM EST
In force
46 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Cuyahoga County, OH, Lorain County, OH, Summit County, OH

The radar

The Cleveland radar (KCLE), 9 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 7.7 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2025-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2025-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -37 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
99 kt
0-1 km storm-relative helicity
-37 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
-0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

547 
WWUS51 KCLE 291944
SQWCLE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service Cleveland OH
244 PM EST Mon Dec 29 2025

OHC035-093-153-292030-
/O.NEW.KCLE.SQ.W.0003.251229T1944Z-251229T2030Z/
Cuyahoga OH-Summit OH-Lorain OH-
244 PM EST Mon Dec 29 2025

The National Weather Service in Cleveland has issued a

* Snow Squall Warning for...
  Cuyahoga County in northeastern Ohio...
  Northeastern Summit County in northeastern Ohio...
  Northeastern Lorain County in north central Ohio...

* Until 330 PM EST.

* At 242 PM EST, a dangerous snow squall was located along a line
  extending from 15 miles northeast of Put-In-Bay to near Avon Lake,
  moving southeast at 25 mph.

  HAZARD...Whiteout conditions with near zero visibility associated 
           with intense bursts of heavy snow and gusty winds leading 
           to blowing snow. Wind gusts greater than 35 mph.

  SOURCE...Radar indicated.

  IMPACT...Travel will become difficult and potentially dangerous 
           within minutes.

Potential impacts to portions of I-90, I-71, I-480 and State Route 
176 within Cuyahoga County and far eastern Lorain County. 

Locations impacted include...
Cleveland, Lorain, Elyria, Parma, Lakewood, Cleveland Heights,
Strongsville, Westlake, North Royalton, North Ridgeville, Solon, Avon
Lake, Twinsburg, Warrensville Heights, Macedonia, Highland Hills,
North Olmsted, Garfield Heights, Shaker Heights, and Maple Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow Down! Rapid changes in visibility and road conditions are
expected with this dangerous snow squall. Be alert for sudden
whiteout conditions.

Reduce speed and turn on headlights! During snow squalls, the
visibility may suddenly drop to near zero in whiteout conditions.

&&

LAT...LON 4130 8141 4128 8187 4149 8220 4154 8201
      4151 8184 4153 8173 4162 8159
TIME...MOT...LOC 1942Z 294DEG 22KT 4186 8269 4148 8205 

SNOW SQUALL...RADAR INDICATED

$$

04
1 follow-up statement
768 
WWUS51 KCLE 292013
SQWCLE

Snow Squall Warning
National Weather Service Cleveland OH
313 PM EST Mon Dec 29 2025

OHC093-292022-
/O.CAN.KCLE.SQ.W.0003.000000T0000Z-251229T2030Z/
Lorain OH-
313 PM EST Mon Dec 29 2025

...THE SNOW SQUALL WARNING FOR NORTHEASTERN LORAIN COUNTY IS
CANCELLED...

The snow squall that prompted the warning has moved out of the 
warned area. Therefore, the snow squall warning has been cancelled.

LAT...LON 4130 8141 4129 8165 4154 8201 4151 8184
      4153 8173 4162 8159
TIME...MOT...LOC 2012Z 289DEG 30KT 4180 8220 4142 8156 

$$

OHC035-153-292030-
/O.CON.KCLE.SQ.W.0003.000000T0000Z-251229T2030Z/
Cuyahoga OH-Summit OH-
313 PM EST Mon Dec 29 2025

...A SNOW SQUALL WARNING REMAINS IN EFFECT UNTIL 330 PM EST FOR
CENTRAL CUYAHOGA AND NORTHEASTERN SUMMIT COUNTIES...

At 312 PM EST, a dangerous snow squall was located along a line
extending from 23 miles northwest of Avon Lake to near Warrensville
Heights, moving east at 35 mph.

HAZARD...Whiteout conditions with near zero visibility associated 
         with intense bursts of heavy snow and gusty winds leading 
         to blowing snow. Wind gusts greater than 35 mph.

SOURCE...Radar indicated.

IMPACT...Travel will become difficult and potentially dangerous 
         within minutes.

Potential impacts to portions of I-90, I-71, I-480 and State Route 
176 within Cuyahoga County and far eastern Lorain County. 

Locations impacted include...
 Cleveland, Parma, Lakewood, Cleveland Heights, Westlake, North 
Royalton, Solon, Twinsburg, Warrensville Heights, Macedonia, 
Highland Hills, Garfield Heights, Shaker Heights, Maple Heights, 
South Euclid, Parma Heights, Rocky River, Broadview Heights, Brook 
Park, and East Cleveland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow Down! Rapid changes in visibility and road conditions are
expected with this dangerous snow squall. Be alert for sudden
whiteout conditions.

Reduce speed and turn on headlights! During snow squalls, the
visibility may suddenly drop to near zero in whiteout conditions.

&&

LAT...LON 4130 8141 4129 8165 4154 8201 4151 8184
      4153 8173 4162 8159
TIME...MOT...LOC 2012Z 289DEG 30KT 4180 8220 4142 8156 

SNOW SQUALL...RADAR INDICATED

$$

04

What forecasters said that day

The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this snow squall warning went out at Dec 29, 1:40 PM EST, 1 hour 4 minutes earlier.

Area forecast discussion, Dec 29, 1:40 PM EST, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
140 PM EST Mon Dec 29 2025

.SYNOPSIS...
A strong low pressure system will continue to move northeast towards
Nova Scotia as a surface trough lingers across the area today into
Wednesday. Another low pressure system will move across the Great
Lakes region on Wednesday, dragging a cold front east Wednesday
night into Thursday. High pressure will build in on Friday.

&&

.NEAR TERM /THROUGH TUESDAY NIGHT/...
Hazardous conditions are being observed across the entire area this
afternoon as a result of a strong low pressure continuing to
influence weather across the region. As this low continues to shift
northeast towards Nova Scotia, a strong surface trough will linger
and continue to influence the weather across northern Ohio and
northwestern Pennsylvania. There are 2 primary hazards that will
continue to impact the area through the period. These hazards
include the strong winds and snowfall.

Focusing first on the strong winds, there currently remains wind
gusts from the west-southwest of 40-50 mph being observed.
Occasionally these gusts exceed 50 mph, but those seem to be
isolated to areas closer to the lake shore. As the center of the low
drifts northeast and the surface trough becomes established, winds
will back to become northwesterly with gusts gradually weakening to
around 30 mph by Tuesday morning. Elevated wind gusts from the
northwest of 20-30 mph are expected to continue through Tuesday
night. As a result of these elevated winds, a High Wind Warning/Wind
Advisory remain in effect for counties along and west of I-71
through 10PM this evening and for counties east through 1AM Tuesday.

As winds gradually back this afternoon, areawide light snow showers
will become focused across the snowbelt as lake effect snow begins
to develop. These snow showers have the potential to be quite heavy
as 850mb temps of -14 to -16C push south and a strong convergent
boundary develops along the lakeshore. In addition, conditions
across the area, including the very cold temperatures and gusty
winds, will pose a risk of snow squall develop. The window for the
heaviest snow is likely late this evening across NEOH and NWPA,
continuing through tonight for NWPA. Snowfall rates of up to 1"/hour
coupled with blowing snow could result in whiteout conditions.
Impacts could be seen to this evenings commute and the Tuesday
morning commute. Total snowfall accumulations between now and
Tuesday afternoon are expected to range from 8-10 inches across
NWPA, 4-6 across the Ohio snowbelt with the exception of Geauga
County where locally higher amounts are likely. By Tuesday
afternoon, there could be a brief lull in lake effect snow showers
as a positively tilted trough axis moves over the area, allowing for
winds to gain a bit more of a westerly component and 850mb temps
warm a bit across the western basin. Opted to maintain at least
chance PoPs given the mesoscale components, but rates on Tuesday
would be much less. As this shortwave trough moves east, another
round of lake effect snow is possible Tuesday night with an
additional 2-4 inches possible in the Ohio snowbelt and 6-8 inches
possible in NWPA. There remains some uncertainty as to where this
second lake effect band sets up and whether it will linger close to
the lakeshore with southwest flow or clip northern portions of the
county's. As a result of this uncertainty, which will strongly
influence the snowfall totals, opted to maintain the timing of
current winter headlines but this will need to be monitored to
determine if there is a long enough reprieve in snow between the
first round today/tonight and the next round. Will expand/upgrade
headlines as needed, but staying status quo for now.

Temperatures this afternoon are much cooler than previously
forecast with observations all reporting in the upper teens to low
20s. These cold temperatures will lingering into the overnight hours
with wind chill values falling into the single to sub-zero digits.
Temperatures on Tuesday and Tuesday night will be in the low to mid
20s with wind chills in the single digits to teens.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Wednesday morning, a clipper system is expected to push east across
the Great Lakes region, moving another cold front southeast
Wednesday evening into the overnight hours. This system will bring
another push of widespread snow across the area with generally 1-2"
being observed as a direct result of the synoptic system. This cold
front will be associated with strong frontogenesis and ample
moisture in the 0-2km layer. Winds will also increase within this
layer through a period from 00-06Z Wednesday night. As a result,
there is a widespread potential for snow squalls NYE night. This
could make for hazardous travel conditions as the holiday night
comes to an end and people should plan accordingly to try and avoid
travel during the hazardous conditions.

Across areas of the snowbelt, increased snowfall amounts are likely
as heavy lake effect snow becomes established late Wednesday and
persists to some capacity through at least Thursday afternoon.
Current forecast suggests that additional winter weather headlines
will be needed for this mid to late week system.

By Thursday night, a few light lingering lake effect snow showers
are possible across the snowbelt, however should become more
sporadic as moisture in the low levels begins to dry with an
approaching high pressure system. There remains a good bit of
uncertainty with the end timing of the lake effect, so this is valid
to change in future updates.

Highs on Wednesday should be in the mid to upper 20s before the
clipper system arrives and brings highs into the upper teens to low
20s on Friday. Overnight lows will remain in the teens through the
period.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
On Friday, quieter weather should return to the area as high
pressure builds east and allows for precipitation to end across the
entire area. On Sunday into Monday, some models are hinting at
another low pressure system, albeit weaker, moving east across the
region but there is quite a bit of divergence among models at this
point. If this system does come to fruition, could see another round
of lake effect snow impacting the snowbelt sometime late Sunday into
Monday. Highs through the period will generally remain in the upper
20s to low 30s with overnight lows falling into the mid teens to low
20s.

&&

.AVIATION /18Z Monday THROUGH Saturday/...
Winds are likely peaking at the time of this issuance (18Z) with
WSW winds gusting 35-50kts. Expecting a gradual turn to the W
and then WNW, while simultaneously decreasing in intensity
through the TAF period. Still should have gusts 25-35kts by 18Z
Tuesday, however.

Wind blown snow showers across the region are going to
transition to more of a lake effect type event, so terminals not
typically vulnerable to lake effect snow should only have 3-5
more hours of snow shower chances, and then likely dry after
that, specifically for FDY and MFD. Until then, IFR visibilities
expected, but some variability also expected, along with
blowing snow. Ceilings should stay MVFR mainly due to the high
winds in the boundary layer.

Outlook...Non-VFR conditions across northeast Ohio and
northwest Pennsylvania in lake effect snow showers through at
least Thursday.

&&

.MARINE...
A strong cold front continues to quickly move eastward across the
region this morning and should clear Lake Erie by daybreak. The
accompanying low pressure system will move across the Great Lakes
today and push off to the northeast into eastern Canada by this
evening. Behind the front, winds have begun to increase out of the
west with sustained winds 25-30 knots gusting upwards of 35 knots.
Winds will continue to increase throughout the day peaking around
midday at around 50 knots. The Gale Warning is in effect for the
entirety of the lake through 8 AM this morning when the Storm
Warning goes into effect for the central basin and 10 AM for the
eastern basin. The western basin will continue to be under a Gale
Warning as winds are not expected to reach storm criteria. Waves
today will also build to 8 to 12 feet with occasional waves around
15 feet for the western basin and 15 to 20 feet with waves
occasionally around 26 feet for the central and eastern basins. As a
result of the strong, sustained westerly winds, water levels in the
western basin will fall well below the critical mark for safe
navigation today. Currently, the water levels are 1.5 inches above
low water datum and are forecast to fall to around 4 feet below low
water datum. Winds will continue to stay elevated through Tuesday
and will need to additional marine headlines once the threshold for
the Storm Warning is no longer met after this evening. Additionally,
with the strong influx of cold air and elevated winds, freezing
spray will be a concern across the central and eastern basins
through Wednesday morning.

Gales will begin to subside from west to east during the day Tuesday
as the low pressure system continues to depart northeastward.
Elevated winds of at least 20 to 30 knots are expected to continue
through Wednesday night across much of the central and eastern
basins. Waves will begin to slowly subside as well through the week
but will generally be 5 to 9 feet through Wednesday night.
Afterwards, quieter marine conditions are expected with high
pressure building into the region.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...High Wind Warning until 10 PM EST this evening for OHZ003-
     006>009-017>019.
     High Wind Warning until 1 AM EST Tuesday for OHZ010>014-089.
     Winter Weather Advisory until 1 PM EST Tuesday for OHZ011-012-
     014-021>023-089.
     Lake Effect Snow Warning until 1 PM EST Tuesday for OHZ013.
     Wind Advisory until 1 AM EST Tuesday for OHZ020>023-030>033-
     038.
     Wind Advisory until 10 PM EST this evening for OHZ027>029-036-
     037-047.
PA...High Wind Warning until 1 AM EST Tuesday for PAZ001-002.
     Wind Advisory until 1 AM EST Tuesday for PAZ003.
     Winter Weather Advisory until 4 PM EST Tuesday for PAZ001.
     Lake Effect Snow Warning until 4 PM EST Tuesday for PAZ002-003.
MARINE...Gale Warning until 7 AM EST Tuesday for LEZ142>144-162>164.
     Low Water Advisory until 1 AM EST Tuesday for LEZ142>144-
     162>164.
     Storm Warning until 7 PM EST this evening for LEZ145>147-
     165>167.
     Storm Warning until 9 PM EST this evening for LEZ148-149-168-
     169.

&&

SYNOPSIS...04
NEAR TERM...04
SHORT TERM...04
LONG TERM...04
AVIATION...26
MARINE...23
Hazardous weather outlook, Dec 29, 9:13 AM EST, 5 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
913 AM EST Mon Dec 29 2025

OHZ003-006>009-017>019-301415-
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-
913 AM EST Mon Dec 29 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ027>029-036-037-047-301415-
Wyandot-Crawford-Richland-Marion-Morrow-Knox-
913 AM EST Mon Dec 29 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011-012-014-089-301415-
Cuyahoga-Lake-Ashtabula Inland-Ashtabula Lakeshore-
913 AM EST Mon Dec 29 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
TUESDAY...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ020-030>033-038-301415-
Medina-Ashland-Wayne-Stark-Mahoning-Holmes-
913 AM EST Mon Dec 29 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>144-162>164-301415-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
913 AM EST Mon Dec 29 2025

...GALE WARNING IN EFFECT UNTIL 7 AM EST TUESDAY...
...LOW WATER ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Low Water Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ145>147-165>167-301415-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-
913 AM EST Mon Dec 29 2025

...STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-148-149-168-169-301415-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
913 AM EST Mon Dec 29 2025

...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...
...STORM WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ021>023-301415-
Summit-Portage-Trumbull-
913 AM EST Mon Dec 29 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
TUESDAY...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ002-301415-
Southern Erie-
913 AM EST Mon Dec 29 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...
...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST
TUESDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Lake Effect Snow Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-301415-
Northern Erie-
913 AM EST Mon Dec 29 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...
...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
TUESDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ003-301415-
Crawford-
913 AM EST Mon Dec 29 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...
...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 PM EST
TUESDAY...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Lake Effect Snow Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010-301415-
Lorain-
913 AM EST Mon Dec 29 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...

This Hazardous Weather Outlook is for north central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ013-301415-
Geauga-
913 AM EST Mon Dec 29 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...
...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 1 PM EST TUESDAY...

This Hazardous Weather Outlook is for northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Lake Effect Snow Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Dec 29, 8:59 AM EST, 5 hours 45 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
859 AM EST Mon Dec 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 AM     Non-Tstm Wnd Gst 5 NW Wayne              41.34N 83.55W
12/29/2025  M63 MPH          Wood               OH   Mesonet

            Mesonet station AW078 BOWLING GREEN.

0835 AM     Non-Tstm Wnd Gst 4 E Port Clinton        41.52N 82.87W
12/29/2025  M60 MPH          Ottawa             OH   AWOS

            AWOS station KPCW Port Clinton.

0754 AM     Non-Tstm Wnd Gst 4 N Whitehouse          41.58N 83.80W
12/29/2025  M58 MPH          Lucas              OH   ASOS

            ASOS station KTOL Toledo.

0817 AM     Non-Tstm Wnd Gst 3 E South Amherst       41.35N 82.18W
12/29/2025  M61 MPH          Lorain             OH   ASOS

            ASOS station KLPR Lorain Elyria.

0829 AM     Non-Tstm Wnd Gst 1 NE North Ridgeville   41.40N 82.00W
12/29/2025  M62 MPH          Lorain             OH   Mesonet

            Mesonet station GW5974 NORTH RIDGEVILLE.

0823 AM     Non-Tstm Wnd Gst 1 NNE Cleveland         41.52N 81.68W
12/29/2025  M59 MPH          Cuyahoga           OH   ASOS

            ASOS station KBKL Cleveland.

0836 AM     Non-Tstm Wnd Gst 2 NW Brook Park         41.42N 81.85W
12/29/2025  M59 MPH          Cuyahoga           OH   ASOS

            ASOS station KCLE Cleveland.

0800 AM     Non-Tstm Wnd Gst 16 NE Harbor View       41.83N 83.19W
12/29/2025  M59 MPH          LEZ162             OH   Mesonet

            Mesonet station THLO1 9 SSE Stony Point.

0836 AM     Non-Tstm Wnd Gst 4 NNE Conneaut          41.98N 80.56W
12/29/2025  M62 MPH          LEZ149             OH   Mesonet

            Mesonet station XCON Conneaut Light.

&&

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 3:03 PM ESTSnow Squall WarningCLEAshtabula, Lake57 min
Dec 29, 3:29 PM ESTSnow Squall WarningCLEAshtabula, Cuyahoga, Geauga, Lake61 min
Dec 29, 6:51 PM ESTGale WarningCLE21 hr

Nearby

Snow Squall Warnings in Ohio, 2025Every snow squall warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.